ZAMM - Zeitschrift für angewandte Mathematik und Mechanik

Abkürzung der Fachzeitschrift: Z ANGEW MATH MECH
ISSN: 0044-2267
Verlag: Wiley-VCH Verlag



Publikationen

Go to first page Go to previous page 1 von 3 Go to next page Go to last page

Heftnummer: 1, Band: 99
The asymptotic analysis of a junction of two elastic beams (2019)
Leugering G, Nazarov SA, Slutskij AS

Heftnummer: 12, Band: 95, Seitenbereich: 1490-1500
On the inverse problem of the two-velocity tree-like graph (2015)
Avdonin S, Abdon CR, Leugering G, et al.

Heftnummer: 6, Band: 94, Seitenbereich: 529--550
Asymptotic analysis of 3-D thin piezoelectric rods (2014)
Leugering G, Nazarov SA, Slutskij AS

Band: 93, Seitenbereich: 811-822
Drug release from collagen matrices including an evolving microstructure (2013)
Ray N, van Noorden T, Radu AF, et al.

Heftnummer: 9, Band: 93, Seitenbereich: 700-705
Semiconductor device optimization in the presence of thermal effects (2013)
Drago C, Marheineke N, Pinnau R

Heftnummer: 2, Band: 91, Seitenbereich: 125--137
Optimal control of cracks in elastic bodies with thin rigid inclusions (2011)
Khludnev AM, Leugering G

Heftnummer: 12, Band: 91, Seitenbereich: 926--943
Topological derivatives for networks of elastic strings (2011)
Leugering G, Sokolowski J


Zuletzt aktualisiert 2016-15-04 um 11:35